Spectral function of the Sturm–Liouville equation with an impurity potential that is bounded on the half-axis
Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 151-153
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_2_a20,
author = {M. S. Eremin},
title = {Spectral function of the {Sturm{\textendash}Liouville} equation with an impurity potential that is bounded on the half-axis},
journal = {Matemati\v{c}eskie zametki},
pages = {151--153},
year = {1990},
volume = {48},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a20/}
}
TY - JOUR AU - M. S. Eremin TI - Spectral function of the Sturm–Liouville equation with an impurity potential that is bounded on the half-axis JO - Matematičeskie zametki PY - 1990 SP - 151 EP - 153 VL - 48 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a20/ LA - ru ID - MZM_1990_48_2_a20 ER -
M. S. Eremin. Spectral function of the Sturm–Liouville equation with an impurity potential that is bounded on the half-axis. Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 151-153. http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a20/